# SDR RAIA960919

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 973
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Part number: KR40AL
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

SMF - FLT 4755 - SHUTDOWN LEFT ENGINE DUE TO EGT SPIKES TO 700 DEGREES CELSIUS WITH ASSOCIATED TORQUE REDUCTIONS.  MAINTENANCE REPAIRED WIRE KR40AL TO LEFT ENGINE EGT RAKE.  PERFORMED ENGINE RUNS, OPS CHECK GOOD.  (M)
